Stabilization problems for ordinary differential equations
Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2056-2078
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1993_29_12_a3,
author = {L. D. Kudryavtsev},
title = {Stabilization problems for ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2056--2078},
year = {1993},
volume = {29},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1993_29_12_a3/}
}
L. D. Kudryavtsev. Stabilization problems for ordinary differential equations. Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2056-2078. http://geodesic.mathdoc.fr/item/DE_1993_29_12_a3/